RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1972, Volume 12, Number 5, Pages 1220–1233 (Mi zvmmf6611)  

A variational difference method for solving the third boundary value problem for an elliptic equation in a three-dimensional domain with a smooth boundary

M. E. Dmitrenko

Leningrad

Full text: PDF file (1182 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1972, 12:5, 170–186

Bibliographic databases:

UDC: 518:517.91/.94
MSC: Primary 35J20; Secondary 35J25, 35A35
Received: 14.04.1971
Revised: 09.11.1971

Citation: M. E. Dmitrenko, “A variational difference method for solving the third boundary value problem for an elliptic equation in a three-dimensional domain with a smooth boundary”, Zh. Vychisl. Mat. Mat. Fiz., 12:5 (1972), 1220–1233; U.S.S.R. Comput. Math. Math. Phys., 12:5 (1972), 170–186

Citation in format AMSBIB
\Bibitem{Dmi72}
\by M.~E.~Dmitrenko
\paper A variational difference method for solving the third boundary value problem for an elliptic equation in a three-dimensional domain with a smooth boundary
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1972
\vol 12
\issue 5
\pages 1220--1233
\mathnet{http://mi.mathnet.ru/zvmmf6611}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0353696}
\zmath{https://zbmath.org/?q=an:0247.35032}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1972
\vol 12
\issue 5
\pages 170--186
\crossref{https://doi.org/10.1016/0041-5553(72)90010-9}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf6611
  • http://mi.mathnet.ru/eng/zvmmf/v12/i5/p1220

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:88
    Full text:52
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020